The Michigan Mathematical Journal

Factorization of Blaschke products.

Keiji Izuchi

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 40, Issue 1 (1993), 53-75.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004674

Mathematical Reviews number (MathSciNet)
MR1214055

Zentralblatt MATH identifier
0783.30028

Digital Object Identifier
doi:10.1307/mmj/1029004674

Subjects
Primary: 30D50
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Izuchi, Keiji. Factorization of Blaschke products. The Michigan Mathematical Journal 40 (1993), no. 1, 53--75. doi:10.1307/mmj/1029004674. http://projecteuclid.org/euclid.mmj/1029004674.


Export citation